| Article ID: | iaor19931921 |
| Country: | Netherlands |
| Volume: | 53 |
| Issue: | 2 |
| Start Page Number: | 135 |
| End Page Number: | 153 |
| Publication Date: | Jan 1993 |
| Journal: | Fuzzy Sets and Systems |
| Authors: | Bing-yuan Cao |
| Keywords: | programming: geometric |
First, the concepts of fuzzy valuation convex (or concave) function and fuzzy convex-geometric-programming problem are based on a fuzzy valuation set in this paper. Secondly, fuzzy posynomial geometric programming and its dual-form properties concerned are discussed by means of a fuzzy geometric inequality and of a fuzzy dual theory. Lastly, direct and dual algorithms of fuzzy posynomial geometric programming are respectively deduced by the aid of a fuzzy fixed-point theorem and the notion of